# SDR REXA2017011800050

- Difficulty date: January 18, 2017
- Submitted: January 19, 2017
- Operation: Air carrier
- Aircraft: N314PQ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15314
- Aircraft time: 6,824 hours, 4,627 cycles
- System (JASC): 2530 · Buffet/Galleys
- Part: Oven
- Condition: Odor
- Location: Galley
- Stage of operation: NR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

BURNING ODOR IN GALLEY JUST AFTER LANDING. OVEN AND COFFEEMAKERS WERE OFF.    REMOVED AND REPLACED GALLEY OVEN IAW AMM 25-32-01. OPS CHECKED PERFORMED SATISFACTORY IAW AMM 25-32-01.
